MAUDE Adverse Event Report: TRIMED, INC HEX DRIVER 2.5MM AO

TRIMED, INC HEX DRIVER 2.5MM AO
Model Number HXDRIVR-2.5AO
Medical Device Problem Code Residue After Decontamination (2325)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2017
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2017 it was reported to a trimed customer service representative, that four 2.5 ao hex driver's epoxy had bled after sterilizing the tray.This is the third occurence of this type of complaint this year.

Brand Name
HEX DRIVER 2.5MM AO
Common Device Name
HEX DRIVER
Manufacturer (Section D)
TRIMED, INC
27533 avenue hopkins
santa clarita, ca
Manufacturer (Section G)
QUADM TECHNOLOGIES
7 marlen drive
suite 7e
hamilton, nj
Manufacturer Contact
michael capellan
27533 avenue hopkins
santa clarita, ca 
6337221
MDR Report Key7105708
Report Number2031009-2017-00030
Device Sequence Number2864600
Product Code HWC
UDI-Device Identifier00842188112621
UDI-Public00842188112621
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberHXDRIVR-2.5AO
Device Catalogue NumberHXDRIVR-2.5 AO
Device Lot Number91957, 92238
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2017
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2017
Supplement Date Received by Manufacturer10/23/2017
Initial Report FDA Received Date12/11/2017
Supplement Report FDA Received Date12/11/2017
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown